# SDR DALA2022080905427

- Difficulty date: August 8, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N363DN
- Make and model: Airbus A321-211
- Aircraft serial: 8502
- Aircraft time: 10,523 hours, 4,651 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3063 -DIV- TO ATL DUE TO AN ELECTRICAL SMELL FROM THE FORWARD GALLEY; GALLEY POWER TURNED OFF AND ODOR DECREASED. CORRECTIVE ACTION: R/R FORWARD OVEN. OPS CHECK GOOD. (LP#00082921)
